PL EN


Preferences help
enabled [disable] Abstract
Number of results
2000 | 97 | 5 | 931-934
Article title

Spin-1/2 Periodic Nonuniform XX Chains and the Spin-Peierls Instability

Content
Title variants
Languages of publication
EN
Abstracts
EN
Using continued fractions we obtained the exact result for the density of magnon states of the regularly alternating spin-1/2 XX chain with the Dzyaloshinskii-Moriya interaction. We examined the stability of the magnetic chain with respect to the spin-Peierls dimerization.
Keywords
EN
Publisher

Year
Volume
97
Issue
5
Pages
931-934
Physical description
Dates
published
2000-05
Contributors
author
  • Institute for Condensed Matter Physics, 1 Svientsitskii St., L'viv-11, 290011, Ukraine
  • Chair of Theoretical Physics, Ivan Franko State University of L'viv, 12 Drahomanov St., L'viv-5, 290005, Ukraine
author
  • Institut für Theoretische Physik, Universität Magdeburg, P.O. Box 4120, 39016 Magdeburg, Germany
author
  • Chair of Theoretical Physics, Ivan Franko State University of L'viv, 12 Drahomanov St., L'viv-5, 290005, Ukraine
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv97z549kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.